Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Urge to urinate, burns, blood discharge. Reason? Home remedies?

for a couple of days I ve had continual need/feeling like I ve got to pee. When i go it comes out in a full swoosh but at the end it burns & tingles. I ve not been drinking my average gallon of water daily. Yet I don t feel like I ve got a U TI. Once the pain started to ascend to my bladder I realized when I blotted, (after peeing) that blood has been discharged through urination . Kidney stones? UTI , bladder infection? I want to remedy this quickly & as cost free as possible. Home remedies are a god send. Please help. Thank you, SLW YYYY@YYYY
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
have you seen color of your urine? is it red?
Your symptoms is of urinary tract may have involvement of bladder in the form of cystitis.
An alkaliser is a better idea if tried at home.If you do not get response you should consult your doctor.
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor